MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL
Model Number 385400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Epilepsy (4407)
Date of Event 02/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported they tried to use the pump and after about 5 minutes they started to show signs of having a seizure and had to stop.The frequency and volume of the mechanism that does the pumping in the omni pump is setting off an epileptic seizure.Additional information: it was clarified that the end user has an epileptic disorder, apm1, which makes her very sensitive to sounds.The omni did not cause her to have a seizure.The grinding of the omni made her exhibit pre-seizure symptoms, despite the omni pump only being at 37 db vs 47 db on the joey pump the family has decided to remain on the joey pump.
 
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore the service information is not available.This would have been the first time the unit was returned.A root cause could not be determined, and corrective action is not applicable because the unit was not returned.We will continue to monitor reports and take action as applicable.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
15 hampshire street
mansfield MA 02048
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21503934
Report Number1423537-2025-00107
Device Sequence Number11909933
Product Code LZH
UDI-Device Identifier10192253065701
UDI-Public(01)10192253065701
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K221603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number385400
Device Catalogue Number385400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/03/2025
Supplement Report FDA Received Date05/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale